# SDR 2008FA0000762

- Difficulty date: October 20, 2008
- Submitted: November 17, 2008
- Operation: General aviation
- Aircraft: N169EC
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0515
- Engine: Lyc O360F1A6
- System (JASC): 2721 · Rudder Tab Control System
- Part: Chain
- Part number: S22952593
- Condition: Broken
- Location: Rudder Trim
- Part time: 288 hours
- Component: Wheel Assy, Cessna
- Component part number: 24600261
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON RELATED MAINTENANCE ACTION, THE MECHANIC NOTICED THE RUDDER TRIM WHEEL WAS MOVING WITH NO RESISTANCE. THE MECHANIC INSPECTED FURTHER AND FOUND THE CHAIN HAD SEPARATED AT ONE OF THE LINKS.  AFTER CLOSER EXAMINATION IT HAS BEEN FOUND THAT SEVERAL OF THE LINK PINS ARE EITHER TOO SHORT OR WAS NOT PRESSED ENOUGH TO HOLD THE LINKS TOGETHER.  THE PART WAS ORDERED FROM MFG.  (K)
